Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Poisson (co)homology of polynomial Poisson algebras in dimension four: Sklyanin's case

Abstract :

In this paper, we compute the Poisson (co)homology of a polynomial Poisson structure given by two Casimir polynomial functions which define a complete intersection with an isolated singularity.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03054033
Contributeur : Okina Université d'Angers <>
Soumis le : vendredi 11 décembre 2020 - 11:46:52
Dernière modification le : samedi 12 décembre 2020 - 03:30:12

Lien texte intégral

Identifiants

Collections

Citation

Serge Roméo Pelap. Poisson (co)homology of polynomial Poisson algebras in dimension four: Sklyanin's case. Journal of Algebra, 2009, 322 (4), pp.1151 - 1169. ⟨10.1016/j.jalgebra.2009.05.024⟩. ⟨hal-03054033⟩

Partager

Métriques

Consultations de la notice

21